MathSciNet Relay Station
MathSciNet bibliographic data
MR2888220 (2012m:14107) 14N35 (14M15 55N91)
Leung, Naichung Conan; Li, Changzheng Gromov-Witten invariants for $G/B$ and Pontryagin product for $\Omega K$. Trans. Amer. Math. Soc. 364 (2012), no. 5, 2567–2599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement